# SDR CA020208001

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,065 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, A

## Discrepancy

(CAN) APPROX 15 MINS AFTER LEVELLING OFF AT CRUISE ALTITUDE OF 29,000 FEET,  SMALL CRACK FORMED ON RIGHT WINDSHIELD.  FEW SECONDS LATER, ENTIRE INNER PLY SHATTERED & CABIN PRESSURIZATION LOST AT RATE OF APPROX 2500 FT/MIN . EMERGENCY OXYGEN DEPLOYED & MASKS DONNED, & EMERGENCY DESCENT TO SAFE ALTITUDE OF 11,000 FEET CARRIED OUT BY CREW.  A/C CARRIED ON TO MEDICINE HAT (CYXH), WHERE UNEVENTFUL APPROACH & LANDING WERE CARRIED OUT.  INSPECTION OF WINDSHIELD UPON ARRIVAL CONFIRMED THAT ENTIRE INNER PLY HAD SHATTERED.  HAD BEEN NO PREVIOUS REPORTS OF DAMAGE ON WINDOW,&WINDHSIELD HEAT OP NORMAL.INSPOF FUSELAGE WINDSHIELD ATTACH STRUCTURE REVEALED NO ABNORMALITIES.  REPLACED WINDSHIELD.
